# SDR HEEA0014000

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: DK042
- Condition: Failed
- Location: Fuel Ind
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS HIGH OUT OF TOLERANCE THROUGHOUT.
